MathSciNet Relay Station
MathSciNet bibliographic data
MR2142448 65L12 (34K26 92C20)
Kadalbajoo, M. K.; Sharma, K. K. Numerical treatment of a mathematical model arising from a model of neuronal variability. J. Math. Anal. Appl. 307 (2005), no. 2, 606–627.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement